# SDR ASAA1149797

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69353521
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 727A FRAME TO STRINGER 23R ATTACH CLIP IS BENT.  REMOVED AND REPLACED CLIP IAW B737 400 SRM 51 40 02.
